# SDR VJ1R2000002

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N119PW
- Make and model: Braero BAE1251000A
- Aircraft serial: 259007
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Part number: M1672221
- Condition: Failed
- Location: Apu
- Component: 1675101200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WHEEL FAILURE.  TURBINE WHEEL, P/N M167222-1, S/N V16-H329N.  TSN:  661.9 HOURS.  CSN:  2,311.  SUBMITTER STATED THIS TURBINE WHEEL INSTALLED IN THIS APU 5-9-97.  (X)
